MathSciNet Relay Station
MathSciNet bibliographic data
MR701451 (85d:46053) 46F10 (46G99 81E05)
Colombeau, J.-F. A multiplication of distributions. J. Math. Anal. Appl. 94 (1983), no. 1, 96–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement